# SDR COMA9860322

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- System (JASC): 4980 · APU Exhaust System
- Part: Clamp
- Part number: 1079900004
- Condition: Cracked
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SUPPORT DUCT CLAMP CHAFED AND CRACKED.  REPLACED CLAMP.
